# SDR C2XA09SH173

- Difficulty date: June 12, 2009
- Submitted: June 14, 2009
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 21,824 hours, 16,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525681003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV. DURING C-CK.  CARGO DOOR LOWER CUTOUT BEAM HAS CORROSION.  REMOVED AND REPLACED CARGO DOOR LOWER CUTOUT BEAM IAW EMB 145 SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
